# SDR VNAA0504004

- Difficulty date: April 20, 2005
- Submitted: April 29, 2005
- Operation: Air carrier
- Aircraft: N720PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10178
- Aircraft time: 389 hours, 353 cycles
- Engine: Ge CF348C1
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Nlg Steering
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE CREW OF FLIGHT 2211 REPORTED THAT THE NOSEWHEEL STEERING WAS INOPERATIVE UPON LANDING AND WOULD NOT RESET IN FLIGHT.  AFTER AN UNEVENTFUL LANDING AT CLT THE AIRCRAFT WAS TOWED TO THE GATE.  PSA MAINTENANCE TROUBLESHOT THE SYSTEM AND FOUND THE J3 CONNECTOR ON THE NWS ECU LOOSE.  THE CONNECTOR SECURED IAW CRJ 700 AMM 32-51-10-400-801-A01.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
